Missouri, 2006Damaging Wind in Missouri, June 22, 2006
June 22, 2006 · NWS PAH · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jun 22, 12:40 PM CST, 5 hours 40 minutes earlier.
Area forecast discussion, Jun 22, 12:40 PM CST, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
140 PM CDT THU JUN 22 2006
.DISCUSSION...
SEVERAL CONCERNS WITH THIS FORECAST PACKAGE. FIRST IS POPS INTO THE
WEEKEND...AND EFFECT ON TEMPERATURES. THEN HOW MUCH IMPACT WILL
EVENTUAL FRONTAL PASSAGE HAVE ON TEMPERATURES AND DEWPOINTS.
LASTLY...THE CHC OF PRECIPITATION NEXT WEDNESDAY AND THURSDAY.
AS UPPER LEVEL ENERGY APPROACHES THE REGION FROM THE WEST AND
NORTHWEST THIS AFTERNOON...STRONG TO SEVERE THUNDERSTORMS HAVE BEGUN
TO DEVELOP RAPIDLY IN VERY MOIST AND UNSTABLE AIRMASS. EXPECT
ACTIVITY TO INCREASE THE REST OF THE AFTERNOON AND INTO THE EVENING
HOURS.
IN THE MEANTIME...A WEAK COLD FRONT POISED NORTH AND WEST OF OUR CWA
WILL BEGIN TO MAKE PROGRESS (ALBEIT SLOW) TO THE SOUTH AND EAST ON
FRIDAY AS THE FLOW ALOFT VEERS AROUND TO THE NORTHWEST. THE
COMBINATION OF THE FRONTAL PASSAGE AND THE MOIST AND UNSTABLE
AIRMASS REMAINING IN PLACE SHOULD PRODUCE ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO TAPER
OFF FROM NORTHWEST TO SOUTHEAST FRIDAY EVENING...AND BE CLEAR OF THE
CWA AFTER MIDNIGHT.
HIGH PRESSURE SHOULD KEEP THE REGION SLIGHTLY COOLER..DRY...AND LESS
HUMID THROUGH TUESDAY NIGHT. MODELS DO SWING AN UPPER TROF ACROSS
THE REGION ON MONDAY BUT MOISTURE WILL BE LIMITED...SO WILL KEEP DRY
AT THIS TIME.
BY THE MIDDLE OF NEXT WEEK MODELS PUSH A COLD FRONT INTO THE REGION
WITH THE APPROACH OF AN UPPER LEVEL SHORT WAVE. WITH UPPER FLOW
EXPECTED TO BE NEARLY PARALLEL TO THE FRONT...ITS SOUTHWARD PROGRESS
WILL BE SLOW. THEREFORE...HAVE PUT IN SCHC POPS FOR WEDNESDAY...
WEDNESDAY NIGHT...AND THURSDAY.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&
JAP
Hazardous weather outlook, Jun 22, 1:48 PM CST, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
248 PM CDT THU JUN 22 2006
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-232000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
248 PM CDT THU JUN 22 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS GENERALLY ALONG
AND NORTH OF A LINE FROM OWENSBORO TO MARBLE HILL MISSOURI. A SLIGHT RISK
OF SEVERE THUNDERSTORMS EXISTS GENERALLY ALONG AND NORTH OF A LINE
FROM HOPKINSVILLE KENTUCKY TO POPLAR BLUFF MISSOURI. THUNDERSTORMS
ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING...AND GIVEN THE
AMOUNT OF INSTABILITY FORECAST...SOME OF THE STORMS WILL LIKELY
PRODUCE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE WITH ANY THUNDERSTORM. THE SEVERE WEATHER
THREAT SHOULD COME TO AN END BY LATE EVENING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGHOUT THE
REGION ON FRIDAY. AS A WEAK COLD FRONT MOVES SLOWLY SOUTHEAST
THROUGH THE QUAD STATE...NUMEROUS THUNDERSTORMS ARE EXPECTED
DURING THE DAY FRIDAY. IF ENOUGH INSTABILITY CAN DEVELOP...A FEW
OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...AND
POSSIBLY SOME ISOLATED DAMAGING WINDS. HEAVY RAINFALL MAY BECOME
MORE OF A PROBLEM ON FRIDAY...DUE TO MORE WIDESPREAD THUNDERSTORM
ACTIVITY THROUGHOUT THE REGION. ONCE AGAIN THE SEVERE WEATHER
THREAT ON FRIDAY SHOULD END BY LATE EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION THIS AFTERNOON AND
EVENING...AND AGAIN FRIDAY AFTERNOON AND EVENING. REPORTS OF
SEVERE WEATHER AND ANY HEAVY RAINFALL OR FLOODING SHOULD BE
REPORTED THE NATIONAL WEATHER SERVICE IN A TIMELY MANNER.
In the hours before
Local storm report, Jun 22, 3:25 PM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
425 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG WEIR 37.13N 87.22W
06/22/2006 MUHLENBERG KY TRAINED SPOTTER
DOWNED TREES THROUGHOUT COMMUNITY. MARBLE SIZE HAIL
REPORTED WITH STORM.
&&
SMITTYLocal storm report, Jun 22, 4:30 PM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
530 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM FLASH FLOOD GREENVILLE 37.21N 87.18W
06/22/2006 MUHLENBERG KY LAW ENFORCEMENT
911 CENTER REPORTS SEVERAL ROADS CLOSED COUNTY WIDE.
&&
SMITTYLocal storm report, Jun 22, 4:33 PM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
533 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL SHARON GROVE 36.91N 87.10W
06/22/2006 M0.88 INCH TODD KY TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN COMMUNITY.
&&
SMITTYLocal storm report, Jun 22, 4:53 PM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
553 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL YELVINGTON 37.86N 86.97W
06/22/2006 M0.75 INCH DAVIESS KY EMERGENCY MNGR
PENNY SIZE HAIL REPORTED IN COMMUNITY.
&&
SMITTYLocal storm report, Jun 22, 4:58 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
558 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG MCLEANSBORO 38.09N 88.53W
06/22/2006 HAMILTON IL LAW ENFORCEMENT
DOWNED TREES REPORTED IN COMMUNITY.
&&
SMITTYSpecial weather statement, Jun 22, 6:18 PM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
718 PM CDT THU JUN 22 2006
KYZ016-020-021-230100-
HOPKINS KY-MCLEAN KY-MUHLENBERG KY-
718 PM CDT THU JUN 22 2006
AT 718 PM...WEATHER SERVICE DOPPLER RADAR DETECTED A STRONG
THUNDERSTORM EAST OF MADISONVILLE...MOVING NORTHEAST AT 20 MPH.
THIS STORM WILL DRIFT INTO NORTHERN MUHLENBERG AND SOUTHERN MCLEAN
COUNTIES THROUGH 800 PM. UP TO DIME SIZE HAIL AND GUSTY WINDS TO 40
MPH WILL BE POSSIBLE WITH THIS STORM. MILLPORT AND BREMEN ARE IN THE
STORMS PATH.
Thunderstorm Wind, Scott
- When
- June 22, 6:20 PM CST
- Where
- Scott County, Vanduser
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.000, -89.683
Several large tree limbs were blown down. Minor damage to roofs was reported on the western side of town.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Ohio, June 22, 20062 injured · $2.2 million · F1 · 18 events
- Heat in California, June 22 to 30, 20061 death · 6 events
- Tornadoes and Hail in Ohio, June 22, 200610 injured · $166,000 · F0 · 26 events
- Heat in Pennsylvania, June 22, 20061 death · 1 event
- Flash Flooding and Hail in Indiana, June 22, 20066 injured · $127,000 · 1 in hail · 43 events
- Dust Storm and Damaging Winds in Texas, June 22, 2006$2.2 million · 63 kt wind · 13 events
- Hail and Damaging Winds in Georgia, June 22, 2006$1.4 million · 1.75 in hail · 23 events
- Flash Flood and Damaging Wind in New Mexico, June 22, 2006$1.3 million · 52 kt wind · 2 events
- Hail and Damaging Winds in Indiana, June 22, 2006$199,000 · 1 in hail · 27 events
- Hail and Damaging Winds in Kentucky, June 22, 2006$150,000 · 1 in hail · 23 events
- Hail and Damaging Winds in Virginia, June 22 to 23, 2006$197,000 · 1.75 in hail · 9 events
- Damaging Winds in Ohio, June 22, 2006$225,000 · 61 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5521919.